arrow
Volume 6, Issue 2
An Optimal-Order Error Estimate to the Modified Method of Characteristics for a Degenerate Convection-Diffusion Equation

K. Wang & H. Wang

Int. J. Numer. Anal. Mod., 6 (2009), pp. 217-231.

Published online: 2009-06

Export citation
  • Abstract

We prove a priori error estimates in a weighted energy norm to the modified method of characteristics (MMOC) for time-dependent convection-diffusion equations with degenerate diffusion. The convergence rates are independent of the lower bound of the diffusion. In other words, these estimates hold uniformly with respect to the degenerate diffusion.

  • Keywords

Convergence analysis, degenerate convection-diffusion equations, Eulerian-Lagrangian methods, interpolation of spaces, optimal-order estimates.

  • AMS Subject Headings

35R35, 49J40, 60G40

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{IJNAM-6-217, author = {}, title = {An Optimal-Order Error Estimate to the Modified Method of Characteristics for a Degenerate Convection-Diffusion Equation}, journal = {International Journal of Numerical Analysis and Modeling}, year = {2009}, volume = {6}, number = {2}, pages = {217--231}, abstract = {

We prove a priori error estimates in a weighted energy norm to the modified method of characteristics (MMOC) for time-dependent convection-diffusion equations with degenerate diffusion. The convergence rates are independent of the lower bound of the diffusion. In other words, these estimates hold uniformly with respect to the degenerate diffusion.

}, issn = {2617-8710}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/ijnam/764.html} }
TY - JOUR T1 - An Optimal-Order Error Estimate to the Modified Method of Characteristics for a Degenerate Convection-Diffusion Equation JO - International Journal of Numerical Analysis and Modeling VL - 2 SP - 217 EP - 231 PY - 2009 DA - 2009/06 SN - 6 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/ijnam/764.html KW - Convergence analysis, degenerate convection-diffusion equations, Eulerian-Lagrangian methods, interpolation of spaces, optimal-order estimates. AB -

We prove a priori error estimates in a weighted energy norm to the modified method of characteristics (MMOC) for time-dependent convection-diffusion equations with degenerate diffusion. The convergence rates are independent of the lower bound of the diffusion. In other words, these estimates hold uniformly with respect to the degenerate diffusion.

K. Wang & H. Wang. (1970). An Optimal-Order Error Estimate to the Modified Method of Characteristics for a Degenerate Convection-Diffusion Equation. International Journal of Numerical Analysis and Modeling. 6 (2). 217-231. doi:
Copy to clipboard
The citation has been copied to your clipboard